# SDR SROM2008017

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- Engine: Pwa JT8D17A
- Engine time: 39,277 hours, 28,655 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 65MK781031
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 39,277 hours, 28,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ENGINE TAILPIPE CRACKED AT BRACKET MOUNT (3 O'CLOCK POSITION).  REPAIRED LEFT HAND ENGINE TAILPIPE BRACKET MOUNT (3 O'CLOCK POSITION) IN ACCORDANCE WITH FAA DER APPROVED FORM 8110-3, 073-1236-08-477 AND ASI SOLUTIONS DRAWING 7830477-1, REV IR, DATED MARCH 18, 2008.  REFERENCE NON-ROUTINE CARD 826, DATED 03/11/08.
